# SDR CALA2014032400386

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 76,140 hours, 15,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT CARGO FRAME UPPER CHORD BS 1440 & STRINGER 26L.  REPAIR EMBODIED IAW SRM 53-00-07 FIG 201, REPAIR 5.
